Israel Journal of Mathematics

, Volume 4, Issue 4, pp 233–234

On cliques in graphs


  • P. Erdös
    • Technion-Israel Institute of Technology

DOI: 10.1007/BF02771637

Cite this article as:
Erdös, P. Israel J. Math. (1966) 4: 233. doi:10.1007/BF02771637


A clique is a maximal complete subgraph of a graph. Moon and Moser obtained bounds for the maximum possible number of cliques of different sizes in a graph ofn vertices. These bounds are improved in this note.

Copyright information

© Hebrew University 1966